Posted by JANNBEAU on May 14, 2002, at 14:31:00
In reply to Re: Please help!, posted by Sherrie on May 13, 2002, at 22:52:44
Hi, -interesting-I have osteoarthritis and fibromyalgia (?) or myofascial pain syndrome (?) and Effexor helped my pain dramatically! I was depressed because of pain and also have GAD and I am doing well on 75 mg Effexor XR per day--but, my pain was decreased within 24 hours of taking the first dose, so I'm not sure about your question.
> I have experienced overall body aches. (Been taking since 3/3/02, about 10 wks.) I have Fibromyalgia and the Effexor XR seems to aggravate it. I'm getting headaches every night, I'm dizzy, and my stomach looks like I've swallowed a basketball! In 2 days, I'm supposed to increase another 37.5 mg. I know I'm supposed to be positive, but I doubt this is going to work for me. I hate that because this is the first anti-depressant I've taken that hasn't caused my mind to race. In fact, I'm so calm that I wonder if I'm depressed. (smile) I'm so used to racing around. I hear you have to give it time for the side effects to go away. I'm just wondering when they will. Anybody know? Thanks.